REAL

Items where Author is "Nockowska-Rosiak, Magdalena"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Galewski, Marek and Jankowski, Robert and Nockowska-Rosiak, Magdalena and Schmeidel, Ewa (2014) On the existence of bounded solutions for nonlinear second order neutral difference equations. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (72). pp. 1-12. ISSN 1417-3875

This list was generated on Tue Nov 21 00:06:52 2017 CET.